# SDR GTIA2019111234784

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 52,037 hours, 24,333 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Deoiler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUME/ODOR EVENT ON CLIMB OUT THROUGH 4000 FT ON ENG BLEED A VERY STRONG DIRTY SOCK/GYM BAG ODOR SMELL PACK 1 IS ISOLATED AND TURNED OFF-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR FOUND LEAK AT #1 ENG DEOILER VENT R/R DEOILER SEAL IAW AMM 72-60-31. FOUND LEAK ON #2 ENG DEOILER SEAL IAW AMM 72-60-31. FOUND IDG GARLOCK SEAL IAW AMM 24-21-51 OPS CHECK GOOD NO ODOR NOTED
